| Catalog Number |
A0756225G0S03 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event
Malfunction
Event or Problem Description
In this event it is reported that waveone gold small 6-file ster 25mm file broke during use.The broken part could not be retrieved and remains in the root canal.No injury.
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
Additional Manufacturer Narrative
Summary: returned waveone gold primary file 25mm was analyzed and is not broken, not damaged.No fault was found.For information, no unused file is available for evaluation.The batch number is unknown, dhr cannot be reviewed.